Missouri, 2024

Hail and Damaging Winds in Missouri, May 26, 2024

May 26, 2024 · NWS EAX · 11 events in 3 counties and zones

On the evening of Sunday, May 26th, storms developed over northern Missouri on the backside of a surface low, moving northwest to southeast through the area, producing large hail and a few damaging wind gusts. The town of Macon was hit twice by two separate storms, with the first bringing reported measured hailstones of 3 inches.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EAX wrote it up.

On the evening of Sunday, May 26th, storms developed over northern Missouri on the backside of a surface low, moving northwest to southeast through the area, producing large hail and a few damaging wind gusts. The town of Macon was hit twice by two separate storms, with the first bringing reported measured hailstones of 3 inches.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before the first event at May 26, 5:27 PM CST, 2 hours 33 minutes earlier. Its key messages:

  • The threat for severe storms has diminished with isolated to scattered storms possible this afternoon. Gusty winds, small hail and lightning will be main hazards.
  • Quieter weather expected for Memorial Day through Wednesday, with seasonal temperatures and relatively low humidity.
Area forecast discussion, May 26, 5:27 PM CST, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
627 PM CDT Sun May 26 2024

.KEY MESSAGES...

- The threat for severe storms has diminished with isolated to
  scattered storms possible this afternoon. Gusty winds, small
  hail and lightning will be main hazards.

- Quieter weather expected for Memorial Day through Wednesday,
  with seasonal temperatures and relatively low humidity.

&&

.DISCUSSION...
Issued at 1247 PM CDT Sun May 26 2024

The initial round of storms overnight has hindered the
convective environment to today's activity as it's been more
difficult to recover. Thus the threat for severe storms has
diminished as we moved from slight and enhanced risk in Central
Missouri down to marginal risk and even general thunderstorms
along the state line of Missouri and Iowa. This means that only
the isolated to scattered coverage possible for this afternoon
has diminished and expecting main hazard threat if any storms
develop to will be gusty winds, small hail and lighting. As for
the probability of precipitation has been lowered to 20 to 40%
with the best potentials in the far northwestern portions of
Missouri and northeastern Kansas and along the boundary to our
southern counties from Cooper to Miami and southward counties.
As of 130 pm radar reflectivity showed some isolated to
scattered showers and isolated thunderstorms moving northeast
across northern Kansas. The surface low at 130 pm is located
near the junction of northwest OK, southwest MO, and southeast
KS with the boundary across central MO as seen in the visible
satellite imagery with the cu cloud cover. Redevelopment of
storms will primarily be along the boundary as radar
reflectivity return already see line extending from Ottawa to
Lawrence to Sedalia.

Additionally the flood watch was cancelled across Kansas and
central Missouri earlier this morning. However we will still
have to monitor certain location such as the 102 River near
Maryville and Rosendale and the Platte River at Agency which
show rise water level through Tuesday but should still remain
within action stages.

Quieter weather arrives on Memorial Day. A couple of mid/upper
level troughs descend out of Canada and into the Upper Midwest,
pivoting toward the Great Lakes region through Tuesday, keeping
us under northwest flow aloft and expecting some weak cold
fronts through the region. This flow will temperatures near
seasonal normals along with reasonably comfortable humidity
levels with dewpoints in the low to mid 50s through Wednesday.

As we head into Thursday and Friday, troughing moves into the
western CONUS, and will increase southerly low level return
flow, bringing in increased moisture and chances for showers and
thunderstorms towards the end of next week.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 625 PM CDT Sun May 26 2024

VFR conditions through the period. Northwest flow remains
through the period, potentially becoming marginally gusty Monday
afternoon. Could see some cumulus develop on Monday, though will
be most prevalent across central Missouri.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...None.
KS...None.

&&

DISCUSSION...MK
AVIATION...BT
Hazardous weather outlook, May 26, 4:03 AM CST, 15 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
503 AM CDT Sun May 26 2024

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271015-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
503 AM CDT Sun May 26 2024

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

Morning thunderstorms will exit the area by sunrise. Additional
scattered thunderstorms may redevelop across portions of Missouri
this afternoon and evening. A few storms over central Missouri may be
strong to marginally severe.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

In the hours before

Local storm report, May 26, 3:11 PM CST, 4 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
411 PM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     Hail             1 E Rich Hill           38.10N 94.35W
05/26/2024  E1.50 Inch       Bates              MO   Public

            Ping pong size hail, estimated lasted 344pm
            - 354pm minutes at the Phillips 66.

&&
Local storm report, May 26, 3:56 PM CST, 4 hours 4 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Kansas City/Pleasant HIll MO
456 PM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     Tstm Wnd Dmg     Paola                   38.58N 94.87W
05/25/2024                   Miami              KS   Emergency Mngr

            Trees knocked down.

1034 PM     Tstm Wnd Gst     1 SSE Spring Hill       38.72N 94.81W
05/25/2024  E60 MPH          Miami              KS   Trained Spotter

            Time estimated via radar.

1035 PM     Tstm Wnd Gst     Louisburg               38.62N 94.68W
05/25/2024  E60 MPH          Miami              KS   NWS Employee

1043 PM     Tstm Wnd Gst     1 WNW Clare             38.83N 94.89W
05/25/2024  M61 MPH          Johnson            KS   ASOS

1045 PM     Tstm Wnd Gst     4 W Stanley             38.85N 94.74W
05/25/2024  M68 MPH          Johnson            KS   ASOS

1049 PM     Tstm Wnd Dmg     3 NNW Peculiar          38.75N 94.48W
05/25/2024                   Cass               MO   Emergency Mngr

            Large tree over roadway at 203rd St and
            Peculiar Dr.

1052 PM     Tstm Wnd Dmg     1 WSW Raymore           38.80N 94.48W
05/25/2024                   Cass               MO   Emergency Mngr

            Tree down near Lucy Webb Rd and Silvertop Ln
            in Raymore.

1053 PM     Tstm Wnd Dmg     1 NW Raymore            38.81N 94.46W
05/25/2024                   Cass               MO   Emergency Mngr

            Tree down at Foxwood Dr and Park Dr in
            Raymore.

1100 PM     Tstm Wnd Dmg     2 W Lake Winnebago      38.84N 94.39W
05/25/2024                   Cass               MO   Public

            Large oak tree limb snapped on the west side
            of Raintree Lake.

1100 PM     Tstm Wnd Gst     2 NNW Lackmans          38.96N 94.78W
05/25/2024  M60 MPH          Johnson            KS   Public

1103 PM     Tstm Wnd Dmg     4 SW Unity Village      38.91N 94.46W
05/25/2024                   Jackson            MO   NWS Employee

            Large tree branches down. Time estimated via
            radar.

1103 PM     Tstm Wnd Dmg     4 NNE Stanley           38.91N 94.63W
05/25/2024                   Johnson            KS   Public

            Large tree down, Time estimated from radar.

1104 PM     Tstm Wnd Gst     1 NE Lenexa             38.97N 94.72W
05/25/2024  M84 MPH          Johnson            KS   Mesonet

1105 PM     Tstm Wnd Dmg     1 W Lee's Summit        38.91N 94.40W
05/25/2024                   Jackson            MO   NWS Employee

            Large tree branches down.

1105 PM     Tstm Wnd Dmg     Lee's Summit            38.92N 94.38W
05/25/2024                   Jackson            MO   Emergency Mngr

            Large tree uprooted near Douglas and Elm.
            Another large tree blocking traffic at
            Douglas and Orchard. Time estimated from
            radar.

1107 PM     Tstm Wnd Gst     2 N Pleasant Hill       38.81N 94.26W
05/25/2024  E70 MPH          Cass               MO   NWS Employee

            Between visual estimation and measured gust
            from an automated weather station on site,
            estimated 65 to 70 mph wind gusts at WFO
            Pleasant Hill.

1107 PM     Tstm Wnd Dmg     1 NNE Prairie Village   39.00N 94.63W
05/25/2024                   Johnson            KS   NWS Employee

            5 inch diameter tree limb down, estimated 60
            mph wind, and power out.

1110 PM     Tstm Wnd Gst     2 ENE Unity Village     38.96N 94.37W
05/25/2024  M74 MPH          Jackson            MO   ASOS

1110 PM     Tstm Wnd Dmg     4 NNW Grandview         38.94N 94.55W
05/25/2024                   Jackson            MO   Public

            Mping report of 3 inch tree limbs broken;
            power poles broken near the Grandview
            Triangle.

1110 PM     Tstm Wnd Dmg     1 SSE Merriam           39.01N 94.68W
05/25/2024                   Johnson            KS   Public

            Several large trees blown on to a house near
            Shawnee Mission PKWY and Antioch. Time
            estimated.

1111 PM     Tstm Wnd Dmg     Blue Springs            39.01N 94.28W
05/25/2024                   Jackson            MO   Trained Spotter

            Power lines downed in Blue Springs. Power is
            out.

1115 PM     Tstm Wnd Dmg     6 NW Grandview          38.95N 94.60W
05/25/2024                   Jackson            MO   NWS Employee

            Three large branches, at least 1 foot in
            diameter, down near 97th and Wornall.

1115 PM     Tstm Wnd Dmg     2 SSW Raytown           38.98N 94.48W
05/25/2024                   Jackson            MO   Public

            Delayed mping report of trees snapped or
            uprooted in Raytown. Time estimated from
            radar.

1115 PM     Tstm Wnd Gst     3 NW Lake Tapawingo     39.06N 94.35W
05/25/2024  M81 MPH          Jackson            MO   Trained Spotter

            Peak gust of 81 mph measured from personal
            weather station just north of Independence
            Center.

1115 PM     Tstm Wnd Dmg     Roeland Park            39.04N 94.63W
05/25/2024                   Johnson            KS   Public

            Powerlines down.

1115 PM     Tstm Wnd Dmg     3 SE Lackmans           38.90N 94.72W
05/25/2024                   Johnson            KS   Trained Spotter

            Down trees 12 inches in diameter on the
            University of Kansas Edwards Campus.

1117 PM     Tstm Wnd Dmg     7 NNW Grandview         38.97N 94.61W
05/25/2024                   Jackson            MO   NWS Employee

            Approximately 25 medium to large-sized tree
            limbs down near Ward and 85th. Time
            estimated from radar.

1117 PM     Tstm Wnd Dmg     5 N Blue Springs        39.08N 94.27W
05/25/2024                   Jackson            MO   Broadcast Media

            Large trees snapped on Truman Road north of
            Grain Valley.

1118 PM     Tstm Wnd Gst     1 WSW Independence      39.08N 94.43W
05/25/2024  M80 MPH          Jackson            MO   Public

            Measured gust of 80 mph with large oak trees
            downed just southwest of downtown
            Independence.

1120 PM     Tstm Wnd Dmg     6 SSW Kansas City       39.01N 94.60W
05/25/2024                   Jackson            MO   NWS Employee

            Large tree snapped in half near Ward and
            65th. Time estimated from radar.

1120 PM     Tstm Wnd Dmg     1 ESE Raytown           39.00N 94.45W
05/25/2024                   Jackson            MO   Public

            Several large Tree Branches down reported by
            the mayor.

1120 PM     Tstm Wnd Dmg     Westwood Hills          39.04N 94.61W
05/25/2024                   Johnson            KS   NWS Employee

            Tree limbs down near State Line and 50th.
            Time estimated from radar.

1120 PM     Tstm Wnd Dmg     Mission                 39.02N 94.66W
05/25/2024                   Johnson            KS   Broadcast Media

            Several trees down.

1122 PM     Tstm Wnd Dmg     Bates City              39.01N 94.07W
05/25/2024                   Lafayette          MO   Public

            Mping report of 3 inch tree limbs broken;
            power poles broken in Bates City.

1136 PM     Tstm Wnd Gst     Huron                   39.64N 95.35W
05/25/2024  E60 MPH          Atchison           KS   Emergency Mngr

            60 mph wind gusts estimated in Huron.

1200 AM     Tstm Wnd Dmg     1 S Atchison            39.55N 95.12W
05/26/2024                   Atchison           KS   Emergency Mngr

            Tree uprooted near 5th street and T street.

0305 PM     Hail             1 ENE Mound City        38.15N 94.81W
05/26/2024  E1.75 Inch       Linn               KS   911 Call Center

            Linn County SO reported golf ball size hail.

0314 PM     Hail             1 N Pleasanton          38.18N 94.71W
05/26/2024  E1.00 Inch       Linn               KS   Public

            Report from mPING: Quarter (1.00 in.).

0336 PM     Hail             5 W Rich Hill           38.10N 94.46W
05/26/2024  E1.00 Inch       Bates              MO   Trained Spotter

            Trained spotter reported 1 inch hail. Time
            estimated via radar.

&&
Local storm report, May 26, 3:57 PM CST, 4 hours 3 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Kansas City/Pleasant HIll MO
457 PM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     Hail             1 ENE Mound City        38.15N 94.81W
05/26/2024  E1.75 Inch       Linn               KS   911 Call Center

            Linn County SO reported golf ball size hail.

0314 PM     Hail             1 N Pleasanton          38.18N 94.71W
05/26/2024  E1.00 Inch       Linn               KS   Public

            Report from mPING: Quarter (1.00 in.).

0316 PM     Hail             Clinton                 38.37N 93.78W
05/26/2024  E1.75 Inch       Henry              MO   NWS Employee

            Golf ball-sized hail reported by NWS
            employee in Clinton, MO.

0318 PM     Hail             Clinton                 38.38N 93.78W
05/26/2024  E1.50 Inch       Henry              MO   Public

            Public reported ping pong sized hail at
            15:18 CDT.

0321 PM     Hail             4 NW Coal               38.36N 93.67W
05/26/2024  E2.75 Inch       Henry              MO   Public

            Report relayed via social media. Time
            estimated from radar.

0322 PM     Hail             Clinton                 38.38N 93.78W
05/26/2024  E1.25 Inch       Henry              MO   Emergency Mngr

            Half-dollar sized hail reported by emergency
            manager in Henry County.

0336 PM     Hail             5 W Rich Hill           38.10N 94.46W
05/26/2024  E1.00 Inch       Bates              MO   Trained Spotter

            Trained spotter reported 1 inch hail. Time
            estimated via radar.

0349 PM     Hail             1 E Rich Hill           38.10N 94.35W
05/26/2024  E1.50 Inch       Bates              MO   Public

            Ping pong size hail, estimated lasted 344pm
            - 354pm minutes at the Phillips 66.

&&
Special weather statement, May 26, 4:03 PM CST, 3 hours 57 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
503 PM CDT Sun May 26 2024

MOZ001-011-262230-
Atchison MO-Holt MO-
503 PM CDT Sun May 26 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ATCHISON AND
NORTHWESTERN HOLT COUNTIES THROUGH 530 PM CDT...

At 502 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brownville, or 12 miles west of Tarkio, moving southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rock Port, Fairfax, Craig, Watson, Corning, Indian Cave State Park,
and Phelps City.

This includes Interstate 29 between mile markers 93 and 117.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4043 9564 4046 9565 4051 9557 4026 9527
      4016 9544 4017 9546 4019 9548 4023 9547
      4025 9549 4026 9555 4030 9556 4032 9561
      4031 9566 4032 9566 4034 9562 4041 9566
TIME...MOT...LOC 2202Z 323DEG 19KT 4038 9560

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Pesel
Local storm report, May 26, 4:39 PM CST, 3 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
539 PM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Hail             3 N Tightwad            38.36N 93.54W
05/26/2024  M2.00 Inch       Henry              MO   Public

&&

BT
Special weather statement, May 26, 6:41 PM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
741 PM CDT Sun May 26 2024

KSZ025-MOZ020-028-270115-
Atchison KS-Platte MO-Buchanan MO-
741 PM CDT Sun May 26 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN ATCHISON...SOUTHWESTERN
BUCHANAN AND NORTHWESTERN PLATTE COUNTIES THROUGH 815 PM CDT...

At 740 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rushville, or near Atchison, moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Atchison, Rushville, Lewis And Clark Village, De Kalb, Iatan,
and Bean Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3966 9514 3965 9511 3963 9510 3962 9510
      3962 9506 3967 9501 3961 9481 3942 9500
      3942 9503 3952 9525
TIME...MOT...LOC 0040Z 302DEG 14KT 3958 9508

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Pesel

The radar

The Des Moines radar (KDMX), 137 km away, was scanning. The volume nearest the first event began at 01:59 UTC.

Open the radar archive at this moment

Event by event

9 hail, 2 thunderstorm wind. Local standard time, as filed.

Hail, Mercer

When
May 26, 8:00 PM CST to 8:02 PM CST
Where
Mercer County, 0.73 mi S of Mercer
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
40.510, -93.530

Quarter sized hail was reported in Mercer.

Hail, Mercer

When
May 26, 8:11 PM CST to 8:13 PM CST
Where
Mercer County, 0.51 mi NE of Ravanna
Measured
2 in hail
Reported by
Public
Coordinates
40.456, -93.464

Two inch sized hail was reported in Ravanna.

Thunderstorm Wind, Mercer

When
May 26, 8:12 PM CST to 8:13 PM CST
Where
Mercer County, 0.59 mi E of Ravanna
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
40.451, -93.459

Estimated wind gusts of 60 mph in the community of Ravanna.

Hail, Sullivan

When
May 26, 8:46 PM CST to 8:48 PM CST
Where
Sullivan County, 4 mi NW of Milan
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
40.241, -93.174

Golf ball sized hail was reported about 4 miles northwest of Milan.

Hail, Sullivan

When
May 26, 8:51 PM CST to 8:53 PM CST
Where
Sullivan County, 0.29 mi WNW of Milan
Measured
2 in hail
Reported by
Public
Coordinates
40.202, -93.125

Two inch sized hail was reported in Milan.

Hail, Sullivan

When
May 26, 8:55 PM CST to 8:57 PM CST
Where
Sullivan County, 1.46 mi NNW of Owasco
Measured
1.75 in hail
Reported by
Public
Coordinates
40.150, -92.979

Golf ball sized hail was reported north of Owasco on Route Y.

Hail, Macon

When
May 26, 9:33 PM CST to 9:35 PM CST
Where
Macon County, 1.02 mi NE of Macon Arpt
Measured
3 in hail
Reported by
Law Enforcement
Coordinates
39.742, -92.459

Large hail was reported across Macon, with the largest measured stone being 3 inches in diameter.

Hail, Macon

When
May 26, 9:37 PM CST to 9:39 PM CST
Where
Macon County, 0.52 mi WSW of Ethel
Measured
1 in hail
Reported by
Public
Coordinates
39.898, -92.760

Quarter sized hail was reported just west of Ethel.

Hail, Macon

When
May 26, 9:38 PM CST to 9:40 PM CST
Where
Macon County, 1 mi N of Macon
Measured
1.25 in hail
Reported by
Public
Coordinates
39.745, -92.480

Half dollar size hail was reported 1 mile north of Macon, MO.

Thunderstorm Wind, Macon

When
May 26, 10:05 PM CST to 10:07 PM CST
Where
Macon County, 1.06 mi NNE of Macon Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.745, -92.465

Estimated wind gusts of 60 mph along with tree limbs downed across Macon.

Hail, Macon

When
May 26, 10:05 PM CST to 10:07 PM CST
Where
Macon County, 0.82 mi N of Macon Arpt
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
39.742, -92.470

Quarter sized hail was reported in Macon with the second storm that moved through town.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2024Every state in 2024This day in weather historyWarnings in Missouri, May 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1184697, 1184698, 1184703, 1184705, 1184706, 1184707, 1184710, 1184715, 1187656, 1184704, 1184717.